MathSciNet Relay Station
MathSciNet bibliographic data
MR1610800 (99f:35080) 35K55 (34G20 47H20 58F39 65M06)
Kobayasi, Kazuo $C\sp 1$ approximations of inertial manifolds via finite differences. Proc. Amer. Math. Soc. 127 (1999), no. 4, 1143–1150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement